# SDR 4512603302006

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N420FX
- Make and model: Lear 45LEAR
- Aircraft serial: 126
- Aircraft time: 4,383 hours, 3,343 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 6632302001003
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT WHEN COMMANDED.  MAINTENANCE TROUBLESHOOTING REVEALED A FAULTY LANDING GEAR CONTROL VALVE.  REMOVED AND REPLACED VALVE.  OPS CHECK NORMAL.
